MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number PCF-PH190I
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The colonovideoscope was returned as part of the asset return process.During routine inspection of the device by olympus, the colonovideoscope¿s air/water (a/w) tube and a/w cylinder had foreign material.There was no procedural or patient involvement associated with this event.This mdr is being submitted to capture the reportable malfunction found during the device evaluation.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.The legal manufacture was unable to confirm whether the customer's reprocessing steps were deviated from the instructions for use.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material or root cause cannot be identified also, no physical damage was found at the locations with foreign material.The event can be detected and prevented by following the instructions for use: -gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.-gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19727342
Report Number9610595-2024-13886
Device Sequence Number8207256
Product Code FDF
UDI-Device Identifier04953170436710
UDI-Public04953170436710
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPCF-PH190I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown